# SDR 2008UALA04235

- Difficulty date: August 10, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,027 hours, 8,860 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP AT DOOR 4 LEFT FWD EXIT SIGN.  FOUND FAULTY CABLE.  REPLACED CABLE OP CHECK GOOD.  ACFT OK FOR SERVICE.
